# SDR C2XA07IA169

- Difficulty date: July 9, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 18,709 hours, 14,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98087
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 56 hours, 40 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAN - DURING MAINTENANCE INSPECTION THE NUMBER 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
